Search
for
Sort by
Research 391–420 of 1000+
- Ponatinib-induced pityriasis rubra pilaris-like adnexal dysmaturation: A case report
- QUINAPRIL
- Making Waves with Hairs
- Tumour regression predicts higher risk of sentinel node involvement in thin cutaneous melanomas
- A Review of the Dermatological Manifestations of Coronavirus Disease 2019 (COVID-19)
- Purpura Associated with Lithium Intoxication
- Epidermal Growth Factor Receptor Inhibitor–Induced Symmetrical Drug-Related Intertriginous and Flexural Exanthema: Should You Discontinue the Offending Agent?
- TOXIC EPIDERMAL NECROLYSIS
- The developmental basis of fingerprint pattern formation and variation
- Lichen Planopilaris-Like Changes Arising within an Epidermal Nevus: Does This Case Suggest Clues to the Etiology of Lichen Planopilaris?
- Biomaterials for dermal substitutes
- Controversial issues of hyperinfestation with Demodex mites in rosacea and acne
- Dermatological Manifestations of COVID-19 Patients
- Rare Cutaneous Side Effects of Imiquimod: A Review on Its Mechanisms, Diagnosis, and Management
- Reflectance confocal microscopy assessment of alopecia: A case report
- 1302 Disturbed sebum and microbiome composition in sensitive scalp
- Dermatological drugs and topical agents
- Cutaneous effects of the most commonly used antidepressant medication, the selective serotonin reuptake inhibitors
- Fullerene C<sub>60</sub> with cytoprotective and cytotoxic potential: prospects as a novel treatment agent in Dermatology?
- Incidence and management of cutaneous toxicities associated with cetuximab
- Deoxycholic acid in the submental fat reduction: A review of properties, adverse effects, and complications
- Volatile organic compounds: A proinflammatory activator in autoimmune diseases
- Establishment and characterization of a radiation‐induced dermatitis rat model
- Mucocutaneous manifestations in children with human immunodeficiency virus infection
- Concomitant occurrence of acneiform eruption, alopecia areata, and urticaria during adalimumab treatment in a patient with pustulosis palmoplantaris: Case report and literature review
- Cutaneous toxicities of new targeted cancer therapies: must know for diagnosis, management, and patient-proxy empowerment
- Adverse cutaneous effects of psychotropic medications
- The Cutaneous Side Effects of Selective BRAF Inhibitors and Anti-CTLA4 Agents: the Growing Role of the Dermatologist in the Management of Patients with Metastatic Melanoma
- Urticaria induced by laser epilation: A clinical and histopathological study with extended follow‐up in 36 patients
- Facial contact dermatitis due to spironolactone in an anti‐acne cream